# SDR DALA2015080804922

- Difficulty date: August 8, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT AND RT ANGLE FWD, MID, AND AFT SECTION AT STAIRWAY WALKING BRIDGE.   ANGLES WERE BLENDED AND TREATED AND PAINTED IAW SRM 51-10-3, PAR 14, 21, AND 26.  AREA WAS OUT OF LIMITS AND WAS REPAIRED IAW SRM 53-01, FIG 4, TRANS: V260-RM. EQ GAGE THICKNESS 35DL.  ORIGINAL THICKNESS IS .032" MIN, REMAINING THICKNESS IS 0.022", ASSOCIATED ER/A 00-511165, ADDED FOR AC 0906.
